# SDR AALA20170301016

- Difficulty date: March 1, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 64,225 hours, 8,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 8317
- Condition: Failed
- Location: Cabin
- Part time: 31,673 hours, 4,052 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EMERGENCY LIGHTS POWER SUPPLY AT DOOR 3 IS INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY. OPERATIONAL CHECK GOOD.
